# SDR UPS06147667

- Difficulty date: August 13, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY EMERGENCY LIGHTS "TEST" FUNCTION INOP.  EMERG LIGHTS OPERATE NORMALLY.  REMOVED AND REPLACED POWER SUPPLY UNIT AS PER M/M 33-51-14.  OPS CHECK GOOD.
